Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 22, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 18, 2010, 7:51 PM CDT for 4 counties in Texas. It was in force for 39 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2010, 7:51 PM CDT (00:51 UTC)
- Expired
- May 18, 2010, 8:30 PM CDT
- In force
- 39 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Hansford County, TX, Hutchinson County, TX, Moore County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 88 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 7:56 PM CDT | HAIL 2.75 | 8 N Stinnett, TX | |
| May 18, 8:00 PM CDT | HAIL 2 | 9 N Stinnett, TX | |
| May 18, 8:03 PM CDT | HAIL 1.75 | 5 N Stinnett, TX | HAIL IS 6 INCHES DEEP. |
| May 18, 8:05 PM CDT | HAIL 2.75 | 6 N Stinnett, TX | ALL WINDOWS IN HOUSE BROKEN. WINDOWS ON VEHICLES BROKEN. |
| May 18, 8:12 PM CDT | HAIL 1 | 3 W Pringle, TX | |
| May 18, 8:35 PM CDT | HAIL 1.75 | 9 Nne Stinnett, TX | LARGE WHEAT CROP BEATEN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 3:37 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 0.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1657 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 19.0
The text
As transmitted, in the capitals the NWS used until 2016.
097 WFUS54 KAMA 190051 TORAMA TXC195-233-341-393-190130- /O.NEW.KAMA.TO.W.0022.100519T0051Z-100519T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE AMARILLO TX 751 PM CDT TUE MAY 18 2010 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN HANSFORD COUNTY IN THE PANHANDLE OF TEXAS. WESTERN ROBERTS COUNTY IN THE PANHANDLE OF TEXAS. HUTCHINSON COUNTY IN THE PANHANDLE OF TEXAS. EXTREME NORTHEASTERN MOORE COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 830 PM CDT * AT 749 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO NEAR STINNETT...OR ABOUT 16 MILES NORTH OF BORGER...MOVING EAST AT 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE STINNETT AND PRINGLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO HAS BEEN CONFIRMED! TAKE COVER IN A STURDY BUILDING NOW. MOBILE HOMES AND VEHICLES ARE NOT SAFE. && LAT...LON 3617 10111 3566 10097 3577 10157 3596 10163 TIME...MOT...LOC 0051Z 264DEG 19KT 3588 10145 $$ LG
3 follow-up statements
218 WWUS54 KAMA 190100 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 800 PM CDT TUE MAY 18 2010 TXC195-233-341-393-190130- /O.CON.KAMA.TO.W.0022.000000T0000Z-100519T0130Z/ HANSFORD TX-ROBERTS TX-HUTCHINSON TX-MOORE TX- 800 PM CDT TUE MAY 18 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EXTREME NORTHEASTERN MOORE...HUTCHINSON...SOUTHWESTERN ROBERTS AND SOUTHEASTERN HANSFORD COUNTIES... AT 758 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO WAS LOCATED NEAR STINNETT...OR ABOUT 15 MILES NORTH OF BORGER...MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... STINNETT... PRINGLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3617 10111 3566 10097 3577 10157 3596 10163 TIME...MOT...LOC 0059Z 267DEG 20KT 3588 10139 $$ LG
892 WWUS54 KAMA 190106 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 806 PM CDT TUE MAY 18 2010 TXC195-233-341-393-190130- /O.CON.KAMA.TO.W.0022.000000T0000Z-100519T0130Z/ HANSFORD TX-ROBERTS TX-HUTCHINSON TX-MOORE TX- 806 PM CDT TUE MAY 18 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EXTREME NORTHEASTERN MOORE...HUTCHINSON...SOUTHWESTERN ROBERTS AND SOUTHEASTERN HANSFORD COUNTIES... AT 803 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO. THIS TORNADO WAS LOCATED 5 MILES SOUTHEAST OF PRINGLE...OR ABOUT 16 MILES NORTH OF BORGER...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PRINGLE... STINNETT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING BASEBALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3617 10111 3566 10097 3577 10157 3596 10163 TIME...MOT...LOC 0105Z 266DEG 19KT 3589 10137 $$ LG
889 WWUS54 KAMA 190115 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 815 PM CDT TUE MAY 18 2010 TXC195-233-341-393-190130- /O.CON.KAMA.TO.W.0022.000000T0000Z-100519T0130Z/ HANSFORD TX-ROBERTS TX-HUTCHINSON TX-MOORE TX- 815 PM CDT TUE MAY 18 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR EXTREME NORTHEASTERN MOORE...HUTCHINSON...SOUTHWESTERN ROBERTS AND SOUTHEASTERN HANSFORD COUNTIES... AT 812 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THE STRONGEST ROTATION WAS LOCATED 8 MILES SOUTHEAST OF PRINGLE...OR ABOUT 17 MILES NORTH OF BORGER...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... PRINGLE... STINNETT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3566 10097 3574 10139 3596 10163 3617 10111 TIME...MOT...LOC 0114Z 266DEG 19KT 3590 10132 $$ LG
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 6:26 PM CDT, 1 hour 25 minutes earlier.
Area forecast discussion, May 18, 6:26 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 626 PM CDT TUE MAY 18 2010 .AVIATION... 0000 UTC TAFS...COMPLEX AVIATION FORECAST THIS EVENING WITH THE MAIN FOCUS CENTERING ON THUNDERSTORM POTENTIAL TONIGHT. CURRENT WSR 88D RADAR IMAGERY INDICATES CONVECTION ONGOING ACROSS THE NORTHERN SECTIONS OF THE PANHANDLES. THE TRACK OF THIS CLUSTER OF STORMS LOOKS TO NOT AFFECT ANY OF THE TERMINALS HOWEVER THUNDERSTORMS ARE POSSIBLE WITH A MOIST AND UNSTABLE AIR MASS ACROSS THE AREA. PINPOINTING WHEN ANY STORM WILL AFFECT ANY OF THE TERMINALS IS DIFFICULT AT THIS TIME SO JUST HAVE CB REMARKS IN THROUGH 10-11Z WED. FURTHER AMENDMENTS MAY BECOME NECESSARY IF THUNDERSTORMS INCREASE IN COVERAGE. UPPER TROUGH OVER THE FOUR CORNERS REGION WILL SLIDE ACROSS THE CENTRAL PLAINS WEDNESDAY. A SFC LOW WILL ALSO SLIDE ACROSS THE PANHANDLES DURING THE DAY WHICH SHOULD PUSH THE DRYLINE INTO THE EASTERN TX/OK PANHANDLES DURING THE DAY. THUS EXPECT ANY THUNDERSTORMS TO STAY EAST OF THE TERMINALS. A COLD FRONT WILL START TO APPROACH THE AREA BY THE END OF THE FORECAST PERIOD...WITH WINDS VEERING TO THE W-NW BY 19-20Z. CLK && .PREV DISCUSSION... /ISSUED 504 PM CDT TUE MAY 18 2010/ DISCUSSION... TORNADO WATCH OUT TIL 11 PM FOR WHOLE FCST AREA SO WILL KEEP SHORT. PARAMETERS COMING TOGETHER TO WARRANT DECENT THREAT OF SVR WX THIS EVENING...STARTING WRN ZONES AND SPREADING EWD. GRIDS HAVE ACCOUNTED FOR THIS WITH AREAL POP QUALIFIERS AND SVR WORDING. FOR WED...UPPER LOW WILL TRACK EWD ACROSS CNTRL PLAINS. THIS WILL SEND THE DRYLINE EWD TO ERN ZONES BY AFTERNOON...PSBLY EVEN WRN OK BEFORE 00Z THURSDAY. HAVE LOWERED POPS FURTHER ACROSS WRN AND SWRN ZONES SINCE DRYLINE SHOULD MOVE PAST THOSE AREAS. IT REMAINS TO BE SEEN IF IT WILL EVEN REMAIN IN OUR FCST AREA AT ALL. FOR NOW... DECIDED 12Z MODELS WERE STILL A BIT TOO FAST WITH THIS FEATURE...AND HAVE HELD IT UP ACROSS FAR ERN ZONES WED AFTERNOON WITH SLGT CHC TO CHC POPS IN THAT AREA. SFC COLD FRONT TO ADVANCE SWD INTO NRN SECTIONS LATER WED AFTERNOON...THEN ACROSS REMAINDER OF PNHDLS WEDNESDAY EVENING. HELD ON TO SLGT CHC TO CHC POPS NRN AND ERN HALF OF PNHDLS WED NIGHT FOR WRAPAROUND PRECIP. DRY WX THRU AT LEAST THURSDAY AND FRIDAY WITH WARMER TEMPS BY FRIDAY. ATTENTION THEN TURNS TO NEXT UPPER LEVEL TROF PROGGED TO DIG INTO WRN US THIS WEEKEND INTO EARLY NEXT WEEK. MODELS CONTINUE TO DISAGREE ON ALL ASPECTS OF HANDLING THIS PARTICULAR TROF...WHICH MAKES FOR LOW CONFIDENCE ON WHERE...WHEN...OR IF ANY TSTMS WILL FORM ALONG SLOSHING DRYLINE. SOME MODELS SAY PNHDLS WILL BE CAPPED...OTHERS SAY NO. AGAIN...DID NOT FEEL COMFORTABLE AT ALL SPREADING 20 POPS AREAWIDE FOR SVRL PERIODS THAT FAR OUT WHEN UNCERTAINTY REMAINS REGARDING WHETHER OR NOT PRECIP WILL EVEN DEVELOP. THEREFORE...MAINTAINED INTEGRITY OF PREVIOUS FCST BY KEEPING POPS JUST BELOW MENTIONABLE THIS WEEKEND THRU NEXT TUESDAY AT THIS TIME PENDING BETTER MODEL AGREEMENT. LATER SHIFTS WILL NEED TO EVALUATE FURTHER AS TIME GETS CLOSER. OVERALL...PREVIOUS PCKG IN GOOD SHAPE WITH MOSTLY MINOR ADJUSTMENTS MADE TO THE GRIDS. ANDRADE FIRE WEATHER... NO MAJOR FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH AT LEAST FRIDAY DUE TO RECENT RAINS...WET GROUNDS...AND CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY NIGHT. ANDRADE && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/05
Hazardous weather outlook, May 18, 3:55 PM CDT, 3 hours 56 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 355 PM CDT TUE MAY 18 2010 OKZ001>003-TXZ001>020-191100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 355 PM CDT TUE MAY 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THROUGH TONIGHT. A FEW STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION... ISOLATED TORNADOES MAY ALSO BE POSSIBLE THIS AFTERNOON AND EVENING. AS A RESULT...A TORNADO WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES UNTIL 11 PM THIS EVENING. IN ADDITION...CAUTION IS ADVISED ON AREA LAKES TONIGHT DUE TO SOUTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. A FEW STORMS THAT DEVELOP MAY BECOME SEVERE ACROSS THE FAR EASTERN PANHANDLES WEDNESDAY AND WEDNESDAY NIGHT...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION...ISOLATED TORNADOES MAY ALSO BE POSSIBLE ON WEDNESDAY AFTERNOON OR EVENING. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE ACTIVATION THIS AFTERNOON AND TONIGHT ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT ACROSS THE FAR EASTERN PANHANDLES.
In the hours before
Local storm report, May 18, 7:30 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
730 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 11 W STINNETT 35.82N 101.64W
05/18/2010 E1.00 INCH MOORE TX PUBLIC
&&
EVENT NUMBER AMA1000440
MADLocal storm report, May 18, 7:31 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
731 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 19 E DUMAS 35.86N 101.63W
05/18/2010 M1.00 INCH MOORE TX AMATEUR RADIO
&&
EVENT NUMBER AMA1000441
TASLocal storm report, May 18, 7:35 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
735 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL 4 W PRINGLE 35.95N 101.53W
05/18/2010 E0.88 INCH HUTCHINSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1000442
MADLocal storm report, May 18, 7:41 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
741 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0741 PM HAIL 5 N STINNETT 35.89N 101.44W
05/18/2010 M0.88 INCH HUTCHINSON TX AMATEUR RADIO
&&
EVENT NUMBER AMA1000443
TASLocal storm report, May 18, 7:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
742 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM HAIL 9 NW STINNETT 35.91N 101.56W
05/18/2010 M1.75 INCH HUTCHINSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1000444
ERALocal storm report, May 18, 7:50 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
750 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0744 PM TORNADO 7 NW STINNETT 35.89N 101.53W
05/18/2010 HUTCHINSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1000445
ERAThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:14 PM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Moore | 46 min |
| May 18, 8:03 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 57 min |
| May 18, 8:29 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 91 min |
| May 18, 8:32 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree, Sherman | 88 min |
| May 18, 8:44 PM CDT | Tornado Warning | AMA | Dallam, Sherman | 61 min |
| May 18, 9:21 PM CDT | Tornado Warning | AMA | Hutchinson, Roberts | 39 min |
| May 18, 9:44 PM CDT | Tornado Warning | AMA | Dallam, Sherman | 61 min |
| May 18, 10:00 PM CDT | Tornado Warning | AMA | Hemphill, Roberts | 45 min |
| May 18, 10:40 PM CDT | Tornado Warning | AMA | Dallam, Hansford, Sherman | 65 min |
| May 18, 10:41 PM CDT | Tornado Warning | AMA | Hemphill, Roberts | 64 min |
| May 18, 11:40 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree, Sherman | 65 min |
| May 18, 11:42 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 80 min |
| May 19, 12:48 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Sherman | 87 min |
| May 19, 12:51 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree, Sherman | 54 min |
| May 19, 1:34 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 86 min |
| May 19, 1:54 AM CDT | Severe Thunderstorm Warning | AMA | Dallam | 66 min |
| May 19, 2:02 AM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 28 min |
| May 19, 2:24 AM CDT | Tornado Warning | AMA | Hansford, Hutchinson | 36 min |
| May 19, 2:31 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 59 min |
| May 19, 2:51 AM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 54 min |
| May 19, 2:53 AM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 37 min |
| May 19, 3:22 AM CDT | Tornado Warning | AMA | Ochiltree, Roberts | 38 min |
| May 19, 3:30 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 60 min |
| May 19, 3:52 AM CDT | Tornado Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 38 min |
| May 19, 4:26 AM CDT | Tornado Warning | AMA | Hemphill, Lipscomb | 34 min |
| May 19, 10:07 AM CDT | Areal Flood Advisory | AMA | Moore | 6 hr |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.